# SDR KBM2005F00211

- Difficulty date: April 23, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Oil Temp Probe
- Component: Probe
- Component part number: 60150007
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL TEMP PROBE TERMINAL BROKEN.  REMOVED AND REPLACED.  (K)
